Volume 16, Number 2, April-June 2010
|Page(s)||247 - 274|
|Published online||10 February 2009|
Unique continuation principle for systems of parabolic equations
Département de Mathématiques, Université de Versailles Saint Quentin, 45 avenue des États-Unis, 78035 Versailles Cedex, France. email@example.com
2 Instituto de Matemáticas, Universidad Nacional Autónoma de México, Circuito Exterior, C.U. 04510, D.F., México. firstname.lastname@example.org
Revised: 10 October 2008
In this paper we prove a unique continuation result for a cascade system of parabolic equations, in which the solution of the first equation is (partially) used as a forcing term for the second equation. As a consequence we prove the existence of ε-insensitizing controls for some parabolic equations when the control region and the observability region do not intersect.
Mathematics Subject Classification: 35B37 / 35B60 / 93C20
Key words: Unique continuation / approximate controllability / cascade systems of parabolic equations
© EDP Sciences, SMAI, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.